MathSciNet Relay Station
MathSciNet bibliographic data
MR2176010 (2006f:37044) 37D40 (37B40 37C27 37C35 53C22)
Pollicott, Mark; Sharp, Richard Angular self-intersections for closed geodesics on surfaces. Proc. Amer. Math. Soc. 134 (2006), no. 2, 419–426 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement